Reply
 
Thread Tools
Old 03-14-2018, 08:43 AM   #1  
Junior Member
Thread Starter
 
Join Date: Mar 2018
Posts: 4

Default Gaba ??

Hey everyone so here's my journey . I was one day sitting in the hospital with very high blood pressure and blood sugar of 17. That made me change my life around. I started a keto diet . But doing keto I felt I only ate bacon and beef and eggs. Not really any veggies of fruit and barley water. I I lost 56lbs in a month and a half. I started devolping panic attacks which led to many hospital and doctor visits. So I made a trip to the doctors and which I was prescribed to 10mg Lexapro and 2mg lorazepam. 3 days on these meds I started to devolp unwanted thoughts such as self harm or harming others. So after seeing a psychiatrist he took me off them. It's been 3 weeks off these and I still get some thoughts but I've improved a little . So with a final visit to my doctor he said because I was on Lexapro for 7 days and lorazepam for 10 these effects should be out of my system by now. So he said your going to have these thoughts because the transformation your body is going through. I started a nutritionist diet with help from a nutritionist. I was 566lbs and down to 492. Is this something people go threw specially with all the changes ??
Also this prob could mean my gaba is low .
Nextlebronjames is offline   Reply With Quote
Old 05-20-2018, 06:43 AM   #2  
Junior Member
 
Join Date: May 2018
Posts: 6

Default

I think I might know a little of what your going threw. After I lost around forty pounds I went through a dark space. I was depressed, lost, angry, self destructive, and emotionally empty. It took some soul searching lots of venting to my sisters (any supportive humans will do). To start bringing me out of my funk. Then the little changes. Made myself go out side, cleaned out my closet,started a couple of crafts(the challenge of problem solving, keeping busy, and completing something help me), and ate more dark green vegetables (Iím doing the low carb too). What is working for me may not work for you just want you to know your not alone.
Narf queen is offline   Reply With Quote
Old 06-01-2018, 08:15 AM   #3  
Senior Member
 
stranded's Avatar
 
Join Date: Nov 2011
Posts: 147

S/C/G: 315/302/150

Default

It's possible the change in hormones from weight loss is causing these thoughts as well. I don't have to lose or gain much to see a big difference in mood which my GP said was likely hormonal. When I gained weight a couple years ago after an accident I went to the dr without an appointment, I was so scared of the way I felt, but for me Lexapro didn't work because it made me nauseated. GP changed my dose of metformin and it really helped, though I noticed when I lost 15lbs of the weight I gained I started getting panic attacks.

It's different for everyone but my go-to with panic attacks is to hydrate with water or Gatorade, then have some lemon lavender tea, and find a quiet place that's kind of dark. It helps quite a bit. I also take St John's Wort but only after asking the GP if it was okay.

Good luck hon
stranded is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 08:50 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.